| Catalog Number |
138114A |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G3 initial awareness date was 11may2026.The reported device has been returned to conmed; however, the complaint investigation has not been completed.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
Event or Problem Description
The distributor reported that the 138114a device had an insufficient heatseal found during incoming inspection.No patient involvement occurred.Based on the information available, and the decision tree results, this complaint does meet the definition of a reportable event.